Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Eutroxsig for thyroid problem. ECG showing mild T wave changes. Could the medication cause uncomfortable hot feeling?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
I have started thyroid medication Eutroxsig a week ago due to high Ferretin levels (150). I am experiencing a Hot feeling on the inside and increased activity in my nervous system especially at night time. I do take HRT in the form sandrena gel (1mg) and Primolut tab 1/4 day. Taken for 5 years. Blood pressure is good, no medication. I recently had an ECG (stress test) which showed mild ST or T wave changes to suggest inducible myocardial ischaemia. I am due to see a Cardiologist in mid December for a Angiogram. I am not experiencing chest pain or other symptons related to heart problems. Could this thyroid medication be the cause of this uncomfortable hot feeling?
Posted Sun, 24 Nov 2013 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Thyroid Hormone Detailed Answer: Hello.Delighted to be able to help. Sensation of heat, nervousness, increased body temperature, increased heart rate, palpitations, diarrhea .... are side effects of thyroid hormone that you're taking. Ferritin levels that you have (150) are at the limit of normal.When ferritin levels are very high, may decrease thyroid hormone levels in the blood and hence doctors advise to take thyroid hormone. You do not fit to the situation. Your doctor should assess if it is necessary give you to take thyroid hormone (besides you are having adverse effects). If he finds it still necessary he may start at much lower dose of thyroxin. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor